# SDR HSRR2015120400620

- Difficulty date: December 1, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Aircraft: N791DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 13,344 hours, 17,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 13,344 hours, 17,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON THE CENTER WING UPPER FUEL PROBE DISH AND THE UPPER SKIN AUXILIARY TANK DISH FLANGE.
